Aspirin Complex is used to relieve symptoms of colds, influenza, such as: high fever and chills, headache and muscle pain, runny nose and/or
nasal congestion, sore throat and sneezing.
Acetylsalicylic acid (ASA) has an analgesic, antipyretic, anti-inflammatory effect.
Phenylephrine has a vasoconstrictor effect, reduces swelling of the mucous membranes of the sinuses,
As a result, breathing becomes easier.
Chlorphenamine belongs to the group of antihistamines, relieves symptoms such as sneezing and watery eyes.
Active ingredients: acetylsalicylic acid (500 mg) and pseudoephedrine hydrochloride (30 mg).
Medicine from Germany